# SDR HEEA954856

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: FT17521
- Condition: Leak
- Location: Main Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE TO PIN-HOLE LEAK ON FILLER NECK SEAM AS MARKED IN RED.
